TARU PUBLICATIONS
Author

S. Thalapathiraj

Department of Mathematics, Faculty of Engineering and Technology, Vadapalani Campus, No. 1, Jawaharlal Nehru Salai, Vadapalani, SRM Institute of Science and Technology, Chennai, Tamil Nadu, 600026, India

Published papers
2
Citations
0
Views
463
Downloads
264

Publications

2 papers
Open Access Research Article·pp. 1881–1891·Vol. 28, Issue 5Aug 2025

Certain subclasses of bi-univalent functions connected with polylogarithm function

Stalin Thangamani, S. Thalapathiraj, A. Britto Manoj, R. Balakumar

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2144

In this paper: We introduce and examine certain bi-univalent functions subclasses connected polylogarithm function. The convolution of two well-known differential operators define the new differential operator. By u...

AbstractReferencesFull Text PDF (353 KB)Views: 277Downloads: 151Citations: 0
Open Access Research Article·pp. 1893–1899·Vol. 28, Issue 5Aug 2025

Integral-type contractions and weakly compatible mappings in 2-metric spaces

K. Hemavathy, S. Thalapathiraj

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2145

In this paper: This research explores f.p theorems by utilizing weakly compatible mappings in 2-m.s, focusing on contractive conditions of the integral type. By broadening the notion of compatibility, the study demo...

AbstractReferencesFull Text PDF (350 KB)Views: 186Downloads: 113Citations: 0